Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Heaviness in head, dizziness, difficulty in concentration, tiredness, disorientation. Had dyed the hair for the first time. Could it be related?

i woke up today around 12 when i usually wake up at 8 am. And ever since i woke up my head feels very heavy and like there is air in it. i feel kind of dizzy and unable to concentrate and very tired. It only started today. i already ate and put in some ear drops and tried lying down. oh and i feel out of wack, it takes a lot for me to be able to walk straight. and yesterday i died my hair for the first time i don t know if that has anything to do with it.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you are having heaviness in head, dizziness, tiredness, disorientation.
All these symptoms are not related to dyeing of your hairs. These symptoms are usually seen in association with primary headaches like migraine.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor